I would be interested to know if anyone who has or is taking champix at the moment has had any problems with their blood pressure. I went for an eye test today and not understanding the technical jargon,the blood vessels in my eyes there is something up with them they are not how they should be,i was told this could be due to high blood pressure.
I had my blood pressure taken about eight weeks ago a few weeks before i started on the champix and it was fine and always has been. I'm not really stressed about anything so im wondering could it be the champix (yet another side effect!)
I am hoping to get an appointment for my doctors tomorrow as i was given a letter from the opticians,which i did open and read but couldnt understand her handwriting! I'm sure the medical profession do it on purpose so we dont understand:rolleyes:
Would be interested if anyone has suffered with their blood pressure since going on champix,keep you posted